# SDR DHL2004804533

- Difficulty date: July 31, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5755360
- Condition: Cracked
- Location: Fuselage
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY. COMPT. BRACKET CRACKED 0.500, L-35R TO L-36, STA. 660.000.  REMOVED CRACKED BRACKET IAW SRM 51-3-0 PG. 1-2. FABRICATED NEW BRACKET (ALCLAD 7075-T651) IAW EA NR 5320-036, DWG 5755360. HEAT TREATED IAW DACO DPS 7.00. PERFORMED NDT INSP. IAW NDT SPM PART 08-00-02/07. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED NEW BRACKET IAW SRM 51-3-0 PG.1, SRM 51-3-1 PG.1.
